Select Journal:


 

Archive of Journal

ISJ Intelligent Mathematics

 
Title
ISJ Intelligent Mathematics
Volume
1
Issue
1
ISSN (online)
ISSN (print)
SOI
DOI
Year
2015

 

   

Contents

1 Shevtsov AN, Bayeshov BT, Abdildaev S
ON SOME ALGORITHMS FOR CONSTRUCTING MULTILAYER PERCEPTRON OF NEURAL NETWORKS
SOI: http://s-o-i.org/1.1/im-2015-3-1-1
DOI: #
PDF: http://int-math.com/arxiv/1im/2015/im-2015-3-1-1.pdf

 

 

 
 
Creative Commons «Attribution» 4.0 Linköping, Sweden
© 2015 Intelligent Mathematics
© 2013 Theoretical & Applied Science
E-mail of chief editor: int-math@mail.ru